Die Singularitäten vom Typ D.

Horst Knörrer

Mathematische Annalen (1980)

  • Volume: 251, page 135-150
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Knörrer, Horst. "Die Singularitäten vom Typ D.." Mathematische Annalen 251 (1980): 135-150. <http://eudml.org/doc/163431>.

author = {Knörrer, Horst},
journal = {Mathematische Annalen},
keywords = {analytic germ; deformation of singularity; monodromy group},
language = {ger},
pages = {135-150},
title = {Die Singularitäten vom Typ D.},
url = {http://eudml.org/doc/163431},
volume = {251},
year = {1980},

AU - Knörrer, Horst
TI - Die Singularitäten vom Typ D.
JO - Mathematische Annalen
PY - 1980
VL - 251
SP - 135
EP - 150
LA - ger
KW - analytic germ; deformation of singularity; monodromy group
UR - http://eudml.org/doc/163431
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.